# SDR DALA1034909862

- Difficulty date: December 6, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N771NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47769
- Aircraft time: 74,542 hours, 72,096 cycles
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND DAMAGE IN NOSE WHEEL AREA WEB ON LT SIDE DENTED AND SALAD BOWL DAMAGED.  TRIMMED OUT DAMAGED WEB TO 1.125" DIA, ACCOMPLISHED HFEC INSP OF CUT OUT AREA, NO DEFECTS NOTED, TREATED & PRIMED, FABRICATED DOUBLER FROM 6AL-4V .040", INSTALLED REPAIR PARTS IAW SRM 53-05, FIG 1 & ER/A 487959-14.
